# SDR XNOA01070

- Difficulty date: September 18, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING FLAP RETRACTION OUTBOARD FLAPS WENT TO 2 DEGREES INBOARD FLAPS REMAINED AT 5 DEGREES.  MX INSPECTION FOUND FAILED ROLLERS AT LEFT OUTBOARD FORE FLAP SEQUENCING CARRIAGE.  REMOVED AND REPLACED ROLLERS.  OPS CHECK GOOD IAW B727 MM 27-51-14 & 27-51-10.
